# SDR REXA2012030300293

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9197
- Aircraft time: 8,027 hours, 5,586 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR RETURN L FAN VIB IN YELLOW AT FL 340 L FAN VIB INDICATIONS WERE 2.1-2.3 OIL TEMP/PRESSURE NORMAL ENTIRE FLIGHT INITIAL DESCENT AT FL 340 VIB RANGED FROM 2.3-2.8 AT 16000 N1-67.9 L FAN VIB GREEN AT 1.7 AT 10000 N1 67.3 L FAN VIB-1.5 TURNED ON COWLS-NO ICE.  PERFORMED FAN BLADE TANGS LUBE OF LEFT ENGINE IAW CRJ900 AMM 72-21-02, OPS TESTED GOOD, OK FOR SVC.
